# SDR DALA14007133148

- Difficulty date: January 31, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N348NB
- Make and model: Airbus A319-114
- Aircraft serial: 1810
- Aircraft time: 31,397 hours, 16,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT -Y765 BETWEEN FRAME 66 - 70.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472815.
